Israel Journal of Mathematics

, Volume 107, Issue 1, pp 333–341

ExtensionsQ-régulières deQ(t) de groupe de Galois 6.A6 et 6.A7

Article

DOI: 10.1007/BF02764017

Cite this article as:
Mestre, J. Isr. J. Math. (1998) 107: 333. doi:10.1007/BF02764017

Abstract

We prove that 6A6 and 6A7 are Galois groups of regular extensions ofQ(t), therefore of infinitely many extensions ofQ.

Copyright information

© The Magnes Press 1998

Authors and Affiliations

  1. 1.UFR de MathématiquesUniversité de Paris VIIParis Cedex 05France